Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Virtual cohomological dimension of mapping class groups of 3-manifolds


Author: Darryl McCullough
Journal: Bull. Amer. Math. Soc. 18 (1988), 27-30
MSC (1985): Primary 57M99; Secondary 57S99, 55S37, 20F34
DOI: https://doi.org/10.1090/S0273-0979-1988-15582-6
MathSciNet review: 919653
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 57M99, 57S99, 55S37, 20F34

Retrieve articles in all journals with MSC (1985): 57M99, 57S99, 55S37, 20F34


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1988-15582-6